# SDR F3LA200800004

- Difficulty date: January 2, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112122206
- Condition: Damaged
- Location: Fuselage
- Part time: 15,198 hours, 7,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE ACTIONS, PREVIOUS, TEMPORARILY REPAIRED LIGHTENING STRIKE DAMAGE WAS PERMANENTLY REPAIRED.  THE REPAIR WAS ACCOMPLISH IAW TDI/RW 0000838 ON THE LT FORWARD FUSELAGE.  THE REPAIR WAS ACCOMPLISHED IAW THE REQUIREMENTS OF EA A8-53R-10670, REV E.  THIS ACTION CLOSES OUT TDI/RW 000478.  HOLES 1, 2 AND 3 WILL BE PERMANENTLY REPAIRED WITHIN 4680 LANDINGS. SEE NON-ROUTINE C035074.
